# SDR SIMA20190112002

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 30,806 hours, 27,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND CEILING EMERGENCY SIGN INOP. C/A-REMOVED AND REPLACED AFT EMERGENCY SIGN ON CEILING PANEL IAW AMM 33-50-15. OPC GOOD.
